# SDR UPS99230368

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INFLIGHT EMERGENCY EXIT LIGHT CAME ON, TAPPED ON LEN'S COVER, LIGHT WENT OUT.  FOUND RIGHT MOUNT LATCH UNSECURED, RESECURED COCKPIT EMERGENCY LIGHT LATCH, LIGHT OPS CHECK GOOD.
